Jump to content

Saw The Ent Doc And The Cardio Today


cardiactec
 Share

Recommended Posts

hi all,

well i found out the reason behind why i have been spinning for two weeks straight. after many tests with the ent doc, he found out that i have vestibular neuritis. has anyone had this before? it is horrible. SPIIN!!

i also saw the cardio and was hoping he would prescribe something WITH the beta i'm on to control my rates better, since they have been creeping back up again. he didnt want to put me on anything and blamed my rates being high again because of my weight. i weigh 118 today, stand at 5'8'. the most i have ever weighed in my life, which was in march of this year was 128. he said that the gastroparesis could be causing malabsorbtion issues with my therapeutic fluid intake (to bump up volume to knock out the tachy).........ugh, so frustrating. i dont necessarily think a weight fluctuation like this could cause my rates to surge as they have been, do any of you? i mean, yeah it's like 10 pounds from march, but it's not like i lost it overnight!! ?? and plus, weight varies by like three pounds depending on what time of the day it is.............. ??

Link to comment
Share on other sites

I have meneire's, so can totally relate....incontinence of vomitus...It's the worst! Most ENT's will tell you a high salt intake will exacerbate inner ear disorders, so it can be a rock and a hard place.

I choose no salt, because of the meneire's and my bp is typically very high. The only positive thing is yours should burn itself out. It can take a bit, but it will.

My doc gives me very low dose valium for my inner ear disorder, as it is very good for stabilizing inner ear equalibrium. It's not for everyone, but I've been on the same dose for 10 or more years. My condition is permanent.

Hope you feel better soon...that rocking whirpool boat ride is for the birds!!!!!!!!!!!!!

Link to comment
Share on other sites

thanks for your reply morgan! i feel so bad for you that you have to deal with this constantly and permanently. i hope something changes for you so you dont have to deal with it forever.

yes, the spins are pretty intense. i cant say that i get the typical "brain fog" feeling daily that comes with pots, but i have experienced the fog feeling over the past two weeks from the neuritis and how horrible! i feel so sorry for you all that have to deal with the fog daily.

yes, my doc prescribed valium for me. i have only been taking it at bedtime for the spins (since the spins are at their worst when i lay down). plus valium knocks me out, so i hate to take it in daytime.

take care morgan. and again, thanks for your reply!

Link to comment
Share on other sites

cardia, you might try slepping with a little light on too. The darker the area you are in, the more it exacerbates symptoms. Mine are worse lying down too, but I keep a light on in the kitchen at night so when I'm in bed, it's not totally dark. The kitchen is down the hall, so it doesn't have to be a direct light, just enough so you can see. I think you will find it helps quite a lot. Most of my attacks are at night or I wake up with one...yuck......I just take 1-2 mg and it doesn't keel me over, but is pretty effective.

As for the tachy and weight, I'm not sure what to tell you. When I worked as a nurse I didn't find a lot of correlation between weight and heart rate. If the the heart was wacky, it didn't seem to matter if the person was heavy or skinny. Although being too skinny is as unhealthy as being overweight. But some people are just made thin, so the body should just adjust to that if it's working properly. I always weigh more at the doctor's office, because my appt are always in the pm, so I have gained some water, so know what you mean by that....

Link to comment
Share on other sites

Hi,

IS the Vest. Neuritis the same as Vestibular Hypofunction??? I had that for quite a few months a little while back. NO FUN. I had an ENG test done as well as rotational chair test, and posturography test, both came back abnomal. On the ENG I had a 44% Caloric Loss?..whatever that meant! The meds I was given were Meclizine and Scopolamine Patch....As if being dizzy with POTS isn't bad enough the inner ear probs have to kick in...It does get better with time though!! So hang in there!

Jacquie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...